Alert archive / Iowa / Areal Flood Warnings in 2013

Areal Flood Warning 21, NWS Des Moines, IA

June 15, 2013Carroll County, Greene County, Guthrie County, Iowa

NWS Des Moines, IA issued this areal flood warning at Jun 15, 2013, 3:33 AM CDT for Carroll County, Greene County, Guthrie County, Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2013, 3:33 AM CDT (08:33 UTC)
Expired
Jun 15, 2013, 9:30 AM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

Counties Carroll County, IA, Greene County, IA, Guthrie County, IA

The radar

The Des Moines radar (KDMX), 89 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 8.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2013-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3825 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2013-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3825 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1255 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
467 m²/s²
Significant tornado parameter
4.2
Supercell composite
29.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

267 
WGUS43 KDMX 150833
FLWDMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
333 AM CDT SAT JUN 15 2013

IAC027-073-077-151430-
/O.NEW.KDMX.FA.W.0021.130615T0833Z-130615T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUTHRIE IA-GREENE IA-CARROLL IA-
333 AM CDT SAT JUN 15 2013

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLOOD WARNING FOR...
  CARROLL COUNTY IN WEST CENTRAL IOWA...
  NORTHERN GUTHRIE COUNTY IN WEST CENTRAL IOWA...
  SOUTHWESTERN GREENE COUNTY IN WEST CENTRAL IOWA...

* UNTIL 930 AM CDT

* AT 332 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED 
  FLOODING ACROSS THE WARNED AREA FROM HEAVY RAINS LAST NIGHT. THE
  WATERS HAVE BEGUN TO RECEDE...HOWEVER MANY AREAS AND SOME ROADS
  ARE STILL BEING AFFECTED.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CARROLL...
  COON RAPIDS...GLIDDEN AND MANNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.

&&

LAT...LON 4216 9509 4215 9462 4203 9433 4202 9438
      4168 9438 4174 9474 4186 9474 4187 9478
      4186 9508 4187 9509

$$

LEE
1 follow-up statement
069 
WGUS83 KDMX 151429
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
929 AM CDT SAT JUN 15 2013

IAC027-073-077-151438-
/O.EXP.KDMX.FA.W.0021.000000T0000Z-130615T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUTHRIE IA-GREENE IA-CARROLL IA-
929 AM CDT SAT JUN 15 2013

...THE FLOOD WARNING THAT WAS IN EFFECT FOR CARROLL...SOUTHWESTERN
GREENE AND NORTHERN GUTHRIE COUNTIES WILL BE ALLOWED TO EXPIRE AT 930
AM CDT...

FLOODWATERS HAVE RECEDED FROM MOST AREA ROADS IN THE WARNED 
AREA...WITH A FEW SECONDARY GRAVEL ROADS STILL EXPERIENCING MINOR 
FLOODING. WATERS SHOULD CONTINUE TO RECEDE OVER THE COURSE OF THE 
DAY. HOWEVER...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE AREA 
THROUGH THIS EVENING AND ADDITIONAL THUNDERSTORMS ARE EXPECTED 
LATER TODAY WHICH COULD RENEW THE FLASH FLOOD THREAT.

IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 4216 9509 4215 9462 4203 9433 4202 9438
      4168 9438 4174 9474 4186 9474 4187 9478
      4186 9508 4187 9509

$$

SKOW

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this areal flood warning went out at Jun 15, 12:36 AM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Jun 15, 12:36 AM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
1236 AM CDT SAT JUN 15 2013

.UPDATE...
ISSUED AT 811 PM CDT FRI JUN 14 2013

HAVE EXTENDED THE FLASH FLOOD WATCH TO INCLUDE THE ENTIRE CWA.
WITH LATE AFTERNOON/EARLY EVENING RAINFALLS PRODUCING NEW RAINFALL
TOTALS OF AROUND ONE INCH ACROSS MUCH OF THE CENTRAL AND SOUTHERN
CWA...LEADING TO AN INCREASED RISK OF FLASH FLOODING WITH ANY
ADDITIONAL RAINFALL. IN ADDITION...CURRENT COMPLEX OF STORMS ACROSS
EASTERN NEBRASKA IS SET TO TRACK INTO CENTRAL IOWA THROUGHOUT THE
OVERNIGHT HOURS. MOISTURE CONVERGENCE AND FORCING INCREASES ACROSS
SOUTHERN IOWA...AND HIGH RES MODELS INCLUDING THE HRRR...INDICATE
THAT SOME STORMS MAY TRACK ACROSS SOUTHERN IOWA. SPC MESO ANALYSIS
INDICATES PWAT VALUES ACROSS THE CWA OF 1.5 INCHES OR
GREATER. STORMS WILL LIKELY PRODUCE VERY HEAVY RAINFALL
RATES...POTENTIALLY LEADING TO FLASH FLOODING. HAVE ONLY EXTENDED
THE WATCH IN AREA...AND ANTICIPATE ALLOWING PORTIONS TO BE EXPIRED
AFTER THREAT HAS PASSED.

&&

.SHORT TERM.../TONIGHT /...
ISSUED AT 346 PM CDT FRI JUN 14 2013 PRIMARY CONCERNS WILL OF
COURSE BE CONVECTIVE TRENDS OVERNIGHT. CURRENT SCENARIO HAS
TYPICAL MID JUNE RING OF FIRE IN PLACE OVER SRN CONUS RIDGE WITH
RING DELINEATED FAIRLY NICELY BY NARROW RIBBON OF HIGH K INDICES
FROM NE ACROSS NE INTO IA. MCV FROM OVERNIGHT CONVECTION IS
CURRENTLY MOVING INTO SERN IA WITH DEPARTING MCS...WHILE ANOTHER
CLUSTER HAS DEVELOPED ON TRAILING SPIRAL WITHIN WEAK BROAD QG
FORCING. PRIMARY ATTENTION WILL BE UPSTREAM HOWEVER LOOKING AT
GENESIS REGION OVER NE. K INDEX RIBBON IS CURRENT COINCIDENT WITH
SURFACE BOUNDARY JUST WEST OF O NEILL AND BROKEN BOW...WHICH IS
ALSO AN AREA OF DEEPER MOISTURE CONVERGENCE. NOSE OF 3000 PLUS
MLCAPES REACHES INTO THIS AREA WITH MLCINH CONTINUING TO ERODE.
THIS COULD CERTAINLY BE AN AREA WHERE SURFACE BASED CONVECTION
DEVELOPS AND EVENTUALLY REACHES IA LATER THIS EVENING.

IF STORMS FROM THIS AREA DO NOT MAKE IT INTO IA...ADDITIONAL
ELEVATED DEVELOPMENT MAY OCCUR WITH STRONG ISENT LIFT NOTED ALONG
310K ISENT SURFACE AT BASE OF STEEPER LAPSE RATES AND SHOULD
TRIGGER MCS ANYWAY. ELEVATED CINH APPEARS DECENT BUT LIKELY NOT
GREAT ENOUGH TO OVERCOME ISENT LIFT. SOUNDINGS ARE SOMEWHAT DRY
1-3KM SO WITH ELEVATED CAPES OVER 2000 J/KG AT TIMES LARGE HAIL
AND DAMAGING WINDS WOULD BOTH BE A THREAT.

.LONG TERM.../SATURDAY THROUGH FRIDAY/...
ISSUED AT 346 PM CDT FRI JUN 14 2013

MAIN FORECAST CONCERN IS WITH TIMING OF CONVECTION AND HEAVY
RAIN/SEVERE POTENTIAL ASSOCIATED WITH THE CONVECTION SATURDAY
AND SATURDAY NIGHT. MODELS IN GOOD OVERALL SYNOPTIC AGREEMENT
THROUGH SUNDAY...BUT HAVE DIFFERENCES WRT TO PRECIP
TOTALS...LOCATION AND TIMING. LEANED TOWARD A BLEND THROUGH
SUNDAY...THEN THE ECMWF MONDAY THROUGH THURSDAY.

SATURDAY AND SUNDAY...SURFACE BOUNDARY LAYS UP ACROSS NORTHERN IOWA
SATURDAY MORNING AND SHOULD ALLOW FOR OVERNIGHT CONVECTION TO BE
CONFINED TO NORTHERN PORTIONS OF THE FORECAST AREA BETWEEN 12 AND
18Z SATURDAY. ONCE THE NEXT 500MB VORT MAX AND SHORTWAVE MOVE
ACROSS THE STATE BY THE AFTERNOON SATURDAY...CONVECTION LOOKS TO
REDEVELOP OVER CENTRAL AND SOUTHEAST PORTIONS OF THE FORECAST AREA
PAST 20Z SATURDAY AND PERSIST INTO THE EVENING HOURS. WARM LAYER
CLOUD DEPTH RANGES FROM 12000 TO 13000 FEET WITH PRECIPITABLE
WATER VALUES NEARING 2 INCHES BY SATURDAY AFTERNOON...SO EFFICIENT
RAIN PRODUCERS ARE LIKELY. AS FAR AS THE SEVERE POTENTIAL...BEST
INSTABILITY WILL BE CONFINED GENERALLY ALONG AND EAST OF
INTERSTATE 35 SATURDAY AFTERNOON WITH MLCAPE RANGING FROM 2000
J/KG TO NEAR 4000 J/KG. NOT ANTICIPATING MUCH CLEARING ACROSS THE
FORECAST AREA SATURDAY TO ALLOW FOR SURFACE BASED INSTABILITY TO
INCREASE. DEEP LAYER SHEAR IN THE 25 TO 40 KNOT RANGE AND SO NOT
THE BEST ENVIRONMENT OF ORGANIZED LONG UPDRAFTS...BUT LOW LEVEL
SHEAR SOME WHAT FAVORABLE FOR TORNADIC POTENTIAL. HAVE BEST POPS
ACROSS CENTRAL TO SOUTHEAST PORTIONS OF THE FORECAST AREA SATURDAY
AFTERNOON AND EVENING. FRONT LOOKS TO SAG FAR ENOUGH SOUTH TO
CONFINE POPS ACROSS SOUTHERN IOWA BY SUNDAY MORNING. WENT A LITTLE
ABOVE GUIDANCE FOR MAX TEMPS ON SUNDAY WITH DRY WEATHER
ANTICIPATED MUCH OF THE DAY.

SUNDAY NIGHT THROUGH THURSDAY...COLD FRONT MOVES THROUGH DURING THE
DAY MONDAY WITH CONVECTION POTENTIAL LATE SUNDAY NIGHT INTO EARLY
MONDAY MORNING. GFS HAS MUCH MORE PRECIP THAN THE ECMWF AND LEANED
TOWARD THE ECMWF AS SOUNDINGS NOT REALLY SUPPORTIVE OF THE AMOUNT
PRECIP GFS HAS GOING ON MONDAY. REGARDLESS...KEPT POPS ACROSS THE
EAST MONDAY MORNING AND INCREASED POPS OVER THE SOUTH LATE SUNDAY
NIGHT.

HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN THROUGH MUCH OF THE
WEEK AND ALLOW FOR SOME MUCH NEEDED DRY WEATHER. NEXT POTENTIAL FOR
RAIN LOOKS TO BE BY THURSDAY WITH A WEAK SHORTWAVE CUTTING ACROSS
THE REGION.

&&

.AVIATION...15/06Z
ISSUED AT 1232 AM CDT SAT JUN 15 2013

AREAS OF TSRA WILL CONTINUE TO AFFECT EASTERN STIES KDSM/KOTM/KALO
THROUGH 12Z...WITH SHRA LINGERING AT SITES ELSEWHERE. CEILINGS WILL
PRIMARILY REMAIN VFR WITH OCCASIONAL MVFR VISIBILITIES WITH
PRECIPITATION. MAY ALSO SEE AREAS OF BR WITH LIGHTER WINDS AND
HAVE INCLUDED MENTION THROUGH 12Z. WINDS WILL SHIFT TO THE NORTH
LATE IN PERIOD...AND MAY BE GUSTY IN THE AFTERNOON HOURS SATURDAY.
IN ADDITION...ANTICIPATE ADDITIONAL SHRA/TSRA LATE IN THE
AFTERNOON HOURS ACROSS SITES...BUT HAVE ONLY MENTION VCSH ATTM DUE
TO UNCERTAINTIES IN TIMING AND LOCATIONS.

&&

.HYDROLOGY...
ISSUED AT 346 PM CDT FRI JUN 14 2013 ALTHOUGH THE ENVIRONMENT IS
NOT IDEAL WITH SOUNDINGS STILL SHOWING SOME 1-3KM DRY
AIR...SOUNDINGS DO SHOW SOMEWHAT MORE FAVORABLE CONDITIONS AND
DEEPER MOISTURE ACROSS NERN SECTIONS OVERNIGHT. CURRENT 1.7 INCH
PLUS PWATS REMAIN IN PLACE AND EVEN PUSH 2 INCHES AT TIMES WITH
WARM CLOUD DEPTHS INCREASING. MEAN WINDS ARE A LITTLE STRONG...UP
TO 35 KTS AT TIMES...HOWEVER STRONG MOISTURE TRANSPORT WILL HELP
FEED MCS AND ALSO CAUSE CORFIDI VECTORS TO REGENERATE SRN PORTIONS
OF COMPLEX. THUS SEE NO REASON TO ALTER GOING FLASH FLOOD WATCH AT
THIS POINT. FURTHER EXPANSION MAY BE NEEDED SOUTHWARD AS WELL
DEPENDING ON HOW CONVECTIVE TRENDS PLAY OUT. WILL CONTINUE HEAVY
RAIN WORDING IN FORECAST AS WELL.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR ADAIR-ADAMS-APPANOOSE-
AUDUBON-BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-CARROLL-CASS-
CERRO GORDO-CLARKE-CRAWFORD-DALLAS-DAVIS-DECATUR-EMMET-FRANKLIN-
GREENE-GRUNDY-GUTHRIE-HAMILTON-HANCOCK-HARDIN-HUMBOLDT-JASPER-
KOSSUTH-LUCAS-MADISON-MAHASKA-MARION-MARSHALL-MONROE-PALO ALTO-
POCAHONTAS-POLK-POWESHIEK-RINGGOLD-SAC-STORY-TAMA-TAYLOR-UNION-
WAPELLO-WARREN-WAYNE-WEBSTER-WINNEBAGO-WORTH-WRIGHT.

&&

UPDATE...AWB
SHORT TERM...SMALL
LONG TERM...PODRAZIK
AVIATION...AWB
HYDROLOGY...SMALL
Hazardous weather outlook, Jun 15, 12:39 AM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
1239 AM CDT SAT JUN 15 2013

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086-
092>097-160545-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
DAVIS-
1239 AM CDT SAT JUN 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TONIGHT. SOME SEVERE WEATHER
IS POSSIBLE WITH MAIN THREAT FROM HAIL AND DAMAGING WINDS. THE
GREATEST THREAT FOR SEVERE WEATHER WILL BE SOUTH OF INTERSTATE
80. HEAVY RAINFALL IS ALSO EXPECTED WITH MAY LEAD TO FLASH
FLOODING.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

RIVER FLOOD WARNINGS ARE IN EFFECT FOR PORTIONS OF THE CEDAR RIVER
AND THE SHELL ROCK RIVER. PLEASE REFER TO THE NATIONAL WEATHER
SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ADDITIONAL THUNDERSTORMS ARE EXPECTED ON SATURDAY WITH HEAVY RAIN
REMAINING POSSIBLE. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE
AREA THROUGH SATURDAY AFTERNOON. PLEASE REFER TO THE NATIONAL
WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER
DETAILS.

THERE WILL BE ADDITIONAL THREAT OF ISOLATED TO SCATTERED
THUNDERSTORMS ON SATURDAY EVENING AND THEN AGAIN SUNDAY AFTERNOON
INTO EARLY MONDAY. SEVERE WEATHER IS NOT EXPECTED AT THOSE TIMES.
THUNDERSTORM CHANCES EMERGE ONCE AGAIN BY NEXT THURSDAY BUT THE
SEVERE WEATHER THREAT CANNOT BE DETERMINED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

AWB

In the hours before

Local storm report, Jun 14, 11:19 PM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1119 PM CDT FRI JUN 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     5 NW POCAHONTAS         42.78N 94.75W
06/14/2013                   POCAHONTAS         IA   LAW ENFORCEMENT

            DAMAGE TO MACHINERY BUILDINGS WITH ONE BLOWN OVER AND 2
            OTHERS DAMAGED. TIME ESTIMATED BY RADAR.

1045 PM     TSTM WND DMG     NNW STUART              41.51N 94.32W
06/14/2013                   GUTHRIE            IA   TRAINED SPOTTER

            SEVERAL 6 TO 8 INCH TREE LIMBS DOWN

&&

PODRAZIK
Local storm report, Jun 14, 11:31 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1131 PM CDT FRI JUN 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     5 NW POCAHONTAS         42.79N 94.74W
06/14/2013                   POCAHONTAS         IA   LAW ENFORCEMENT

            SEVERAL MACHINE SHEDS BLOWN OVER IN THE WARE AREA.

&&

BF
Local storm report, Jun 14, 11:35 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1135 PM CDT FRI JUN 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     TSTM WND GST     N MURRAY                41.05N 93.95W
06/14/2013  M57.00 MPH       CLARKE             IA   TRAINED SPOTTER

            A FEW BRANCHES AND TREES LIMBS DOWN...GENERALLY 3 INCHES
            IN DIAMETER. A FEW POSSIBLY HIGHER.

&&

PODRAZIK
Local storm report, Jun 15, 12:13 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1213 AM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     FLASH FLOOD      BEVINGTON               41.36N 93.79W
06/15/2013                   WARREN             IA   LAW ENFORCEMENT

            HIGHWAY 92 BETWEEN BEVINGTON AND PATTERSON WAS FLOODED.

&&

MS JUN 13
Local storm report, Jun 15, 12:22 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1222 AM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     4 SW HAVELOCK           42.79N 94.76W
06/14/2013                   POCAHONTAS         IA   BROADCAST MEDIA

            IN THE TOWN OF WARE. SHINGLES BLOWN OFF ROOF WITH TREES
            DAMAGED. RADAR ESTIMATED TIME. VIA KCCI

&&

PODRAZIK
Local storm report, Jun 15, 2:08 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
208 AM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HAIL             2 W COON RAPIDS         41.87N 94.72W
06/14/2013  E1.00 INCH       CARROLL            IA   FIRE DEPT/RESCUE

0828 PM     HAIL             4 S RALSTON             41.98N 94.65W
06/14/2013  E1.25 INCH       CARROLL            IA   TRAINED SPOTTER

0833 PM     HAIL             4 W BAYARD              41.85N 94.64W
06/14/2013  M1.00 INCH       GUTHRIE            IA   EMERGENCY MNGR

            FROM SPOTTER VIA GUTHRIE CO EMERGENCY MANAGEMENT

0837 PM     HAIL             4 S SCRANTON            41.97N 94.56W
06/14/2013  E2.00 INCH       GREENE             IA   BROADCAST MEDIA

            SIZE ESTIMATED BY PHOTO. VIA KCCI

0845 PM     HAIL             SCRANTON                42.02N 94.55W
06/14/2013  M1.00 INCH       GREENE             IA   AMATEUR RADIO

0854 PM     HAIL             2 WNW JEFFERSON         42.03N 94.41W
06/14/2013  M1.00 INCH       GREENE             IA   CO-OP OBSERVER

            WHITE CORE WITH CLEAR ICE AROUND THE EDGE

0900 PM     HAIL             RALSTON                 42.04N 94.64W
06/14/2013  E0.88 INCH       CARROLL            IA   LAW ENFORCEMENT

0905 PM     HAIL             3 SW STUART             41.48N 94.36W
06/14/2013  M1.00 INCH       ADAIR              IA   EMERGENCY MNGR

0910 PM     HAIL             2 W STUART              41.50N 94.35W
06/14/2013  E1.50 INCH       ADAIR              IA   BROADCAST MEDIA

            JUST SOUTHEAST OF MENLO. VIA KCCI

0910 PM     HAIL             NNW STUART              41.51N 94.32W
06/14/2013  E1.00 INCH       GUTHRIE            IA   TRAINED SPOTTER

0914 PM     HAIL             5 WNW STUART            41.52N 94.40W
06/14/2013  E1.00 INCH       GUTHRIE            IA   TRAINED SPOTTER

0921 PM     TSTM WND GST     2 WNW CARROLL           42.08N 94.90W
06/14/2013  M58.00 MPH       CARROLL            IA   911 CALL CENTER

            RWIS

0935 PM     TSTM WND GST     CARROLL AIRPORT         42.05N 94.79W
06/14/2013  M67.00 MPH       CARROLL            IA   AWOS

0940 PM     TSTM WND DMG     HALBUR                  42.01N 94.97W
06/14/2013                   CARROLL            IA   EMERGENCY MNGR

            50 MPH WINDS OR MORE. GARAGE ROOF BLOWN OFF. TWO TO SIX
            INCH LIMBS FROM TREES DOWN. VIA HALBUR FIRE DEPT.

0949 PM     HAIL             NNE PANORA              41.70N 94.36W
06/14/2013  M0.75 INCH       GUTHRIE            IA   TRAINED SPOTTER

0956 PM     HAIL             WINTERSET               41.34N 94.02W
06/14/2013  M1.00 INCH       MADISON            IA   CO-OP OBSERVER

0958 PM     FLASH FLOOD      2 E COON RAPIDS         41.87N 94.63W
06/14/2013                   CARROLL            IA   911 CALL CENTER

            WATER OVER A AVENUE ALONG GUTHRIE/CARROLL COUNTY LINE.
            FROM CARROLL COUNTY DISPATCH. WATER ALSO OVER AN UNKNOWN
            PORTION OF TIMBER AVE.

1000 PM     TSTM WND DMG     5 NW POCAHONTAS         42.79N 94.74W
06/14/2013                   POCAHONTAS         IA   LAW ENFORCEMENT

            SEVERAL MACHINE SHEDS BLOWN OVER IN THE WARE AREA.

1000 PM     TSTM WND DMG     5 NW POCAHONTAS         42.78N 94.75W
06/14/2013                   POCAHONTAS         IA   LAW ENFORCEMENT

            DAMAGE TO MACHINERY BUILDINGS WITH ONE BLOWN OVER AND 2
            OTHERS DAMAGED. TIME ESTIMATED BY RADAR.

1000 PM     TSTM WND DMG     4 SW HAVELOCK           42.79N 94.76W
06/14/2013                   POCAHONTAS         IA   BROADCAST MEDIA

            IN THE TOWN OF WARE. SHINGLES BLOWN OFF ROOF WITH TREES
            DAMAGED. RADAR ESTIMATED TIME. VIA KCCI

1012 PM     FLASH FLOOD      BAYARD                  41.85N 94.56W
06/14/2013                   GUTHRIE            IA   EMERGENCY MNGR

            6 TO 8 INCHES OF WATER OVER SEVERAL STREETS IN BAYARD.
            WATER OVER THE UNDERPASS OF HIGHWAY 25 IN BAYARD

1030 PM     HEAVY RAIN       COON RAPIDS             41.87N 94.68W
06/14/2013  M5.20 INCH       CARROLL            IA   CO-OP OBSERVER

1034 PM     FLASH FLOOD      1 WNW COON RAPIDS       41.88N 94.70W
06/14/2013                   CARROLL            IA   PUBLIC

            WATER OVER HIGHWAY 141 WEST OF COON RAPIDS. VIA SOCIAL
            MEDIA.

1045 PM     TSTM WND DMG     NNW STUART              41.51N 94.32W
06/14/2013                   GUTHRIE            IA   TRAINED SPOTTER

            SEVERAL 6 TO 8 INCH TREE LIMBS DOWN

1101 PM     TSTM WND GST     4 S MACKSBURG           41.16N 94.19W
06/14/2013  E60.00 MPH       MADISON            IA   TRAINED SPOTTER

            60 TO 65 MPH WIND GUSTS

1103 PM     HAIL             1 S ST. MARYS           41.29N 93.73W
06/14/2013  E0.88 INCH       WARREN             IA   TRAINED SPOTTER

1111 PM     TSTM WND GST     N MURRAY                41.05N 93.95W
06/14/2013  M57.00 MPH       CLARKE             IA   TRAINED SPOTTER

            A FEW BRANCHES AND TREES LIMBS DOWN...GENERALLY 3 INCHES
            IN DIAMETER. A FEW POSSIBLY HIGHER.

1202 AM     FLASH FLOOD      BEVINGTON               41.36N 93.79W
06/15/2013                   WARREN             IA   LAW ENFORCEMENT

            HIGHWAY 92 BETWEEN BEVINGTON AND PATTERSON WAS FLOODED.

&&

LEE

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:16 PM CDTSevere Thunderstorm WarningDMXAudubon, Carroll, Greene, Guthrie44 min
Jun 14, 8:39 PM CDTSevere Thunderstorm WarningDMXBoone, Greene51 min
Jun 14, 9:00 PM CDTSevere Thunderstorm WarningDMXCarroll, Greene45 min
Jun 14, 9:06 PM CDTSevere Thunderstorm WarningDMXAdair, Dallas, Guthrie, Madison54 min
Jun 14, 9:17 PM CDTFlash Flood WarningDMXCarroll, Greene, Guthrie6 hr
Jun 14, 9:34 PM CDTFlash Flood WarningDMXCarroll, Greene6 hr
Jun 14, 9:41 PM CDTSevere Thunderstorm WarningDMXAudubon, Boone, Carroll, Dallas, Greene, Guthrie49 min
Jun 14, 9:49 PM CDTSevere Thunderstorm WarningDMXMadison26 min
Jun 14, 10:00 PM CDTSevere Thunderstorm WarningDMXDallas, Guthrie45 min
Jun 14, 10:50 PM CDTFlash Flood WarningDMXAdair, Audubon, Dallas, Guthrie, Madison6 hr
Jun 14, 10:50 PM CDTSevere Thunderstorm WarningDMXMadison, Union, Warren55 min
Jun 14, 11:13 PM CDTSevere Thunderstorm WarningDMXDallas, Polk47 min
Jun 14, 11:23 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Lucas, Ringgold, Union, Warren and 1 more52 min
Jun 14, 11:44 PM CDTSevere Thunderstorm WarningDMXWarren31 min
Jun 15, 1:56 AM CDTAreal Flood WarningDMXAdair, Audubon, Dallas, Guthrie, Madison8 hr
Jun 15, 10:07 AM CDTAreal Flood WarningDMXMadison12 hr
Jun 15, 10:26 AM CDTRiver Flood WarningDMXPolk5 days
Jun 15, 10:26 AM CDTRiver Flood WarningDMXPolk5 days
Jun 15, 10:48 AM CDTSevere Thunderstorm WarningDMXHumboldt, Kossuth, Palo Alto, Pocahontas42 min

Nearby

Areal Flood Warnings in Iowa, 2013Every areal flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.